# SDR FDEA202510182051

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777F
- Aircraft serial: 40684
- Aircraft time: 28,787 hours, 4,902 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Reservoir
- Part number: 410045091
- Part serial: 45913A7
- Condition: Inoperative
- Location: Lt Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE INSTALLATION, EPAS DEPLOYED WHILE IT WAS DISARMED. REMOVED AND REPLACED EPAS RESERVOIR IN REF TO AMM 52-11-22-4.  A/C OK FOR SERVICE.
